# SDR SWAA2022061307190

- Difficulty date: May 12, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- Aircraft time: 27,416 hours, 12,550 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 222DF
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 222DF DIRTY; HAS SLIGHT EDGE DAMAGE; AND HAS MULTIPLE INSERTS CORRODED; AND/OR PULLED- MARKED / [01] INSTALLED NEW PANEL ON CARD 624 CLOSE-PANEL 222DF [TTG8Q00BAUM0];[02] C/W
